Economics at your fingertips  

Details about Ayeni Omini Abam


Access statistics for papers by Ayeni Omini Abam.

Last updated 2022-05-26. Update your information in the RePEc Author Service.

Short-id: pab502

Jump to Journal Articles

Journal Articles


  1. A Mathematical Model for the Eradication of Anopheles Mosquito and Elimination of Malaria
    International Journal of Healthcare and Medical Sciences, 2020, 6, (1), 1-14 Downloads


  1. Properties of Permutation Groups Using Wreath Product
    International Journal of Mathematical Research, 2016, 5, (1), 58-62 Downloads
Page updated 2023-03-27